Requip xl


#1
Hi I've been on requip xl for 2 weeks now 2mg, starting on 4mg tomorrow,but 2mg has f me up a bit I was doing ok up until I started taking this,I was just a bit stiff and down a bit,but now I'm light headed and legs feel like jelly and have a sore head is this normal help !! I'm also taking azilect 1mg,I have to get to 10mg requip but I'm going to be off work for a few weeks again, doctors don't u love them they love playing with us p diddy guinea pigs :laughing:

#2
reactions to requip seem to vary enormously. some people have no trouble. some find it impossible. a lot of sideeffects do go away, but tend to return with each step up. i would hazard a guess that problems with 3mg doesnt bode well but they may well go away. time will tell. contact someone if you get any of the side effects labelled 'serious' on the sheet. if it doesn't work out there are alternatives.
cheers

#3
that should have been 3 mg not 3.

#4
damn! when i go to 'reply' the font gets so small i can't see it!!!!!

#5
Kev
I had problems at each step up, I kept a diary which records the various side-effects that I went through. Things evened out for me at 8 mg and after a few weeks I was almost side-effect free. I think that the secret is to increase it slowly, to milligrams at a time suited me.
As they keep telling us everybody reacts differently. CW